MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PERCUTANEOUS ARTERIAL CATH PK

Medline Industries, LP MEDLINE; DBD-PERCUTANEOUS ARTERIAL CATH PK
Catalog Number DYNJ30551G
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the towels having excess lint which is causing safety issues with patients in their cath lab.
 
Additional Manufacturer Narrative
It was reported that the towels having excess lint which is causing safety issues with patients in their cath lab.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PERCUTANEOUS ARTERIAL CATH PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
dhara patel
three lakes drive
northfield, IL 60093--275
MDR Report Key50210150
Report Number1417592-2026-15388
Device Sequence Number18620738
Product Code OEZ
UDI-Device Identifier40195327411092
UDI-Public40195327411092
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ30551G
Device Lot Number24CLA044
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown